# SDR CA050222010

- Difficulty date: February 21, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cessna 172RG
- Aircraft time: 6,486 hours
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12427
- Condition: Cracked
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WAS IN A CRUISE CONFIGURATION WHEN THE PILOT NOTICED A VIBRATION FROM THE ENGINE.  REDUCED POWER AND CAME BACK TO LAND AT THE DEPARTING AIRPORT WITHOUT INCIDENT.  AIRCRAFT WAS BROUGHT INTO THE HANGER AND THE COWLINGS WERE REMOVED.  IT WAS DISCOVERED THAT THE NR 2 CYLINDER HAD CRACKED FROM THE UPPER SPARK PLUG HOLE TO THE LOWER SPARK PLUG HOLE. NEW CYLINDER WAS ORDERED FROM MFG.
